# SDR 0500896316

- Difficulty date: June 10, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N676NW
- Make and model: Boeing 747451
- Aircraft serial: 33002
- Aircraft time: 13,954 hours, 1,777 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Control Panel
- Condition: Sparks
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE INBOUND TO JFK, FLIGHT ATTENDANT REPORTED U/D OVEN 1-29 RUNS TOO HOT, SPARKS AND SMOKE WERE SEEN COMING FROM CONTROL PANEL.  AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  JFK MAINTENANCE REPLACED OVEN AND RESEATED RELAY.  OPERATIONAL CHECKS NORMAL.
